Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 222, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 26, 2015, 9:09 PM EDT for Forsyth County, Fulton County, Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 9:09 PM EDT (01:09 UTC)
- Expired
- Jun 26, 2015, 9:45 PM EDT
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 01:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:15 PM EDT | HAIL 1 | 1 S Alpha Park, GA | PUBLIC REPORTED QUARTER SIZED HAIL IN THE NORTHPOINT AREA OF ALPHARETTA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.2 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 803 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
203
WUUS52 KFFC 270109
SVRFFC
GAC117-121-270145-
/O.NEW.KFFC.SV.W.0222.150627T0109Z-150627T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA...
NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA...
* UNTIL 945 PM EDT
* AT 909 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROSWELL...OR
15 MILES EAST OF MARIETTA...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...MILTON...
DULUTH AND BROOKWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3410 8410 3407 8412 3406 8411 3403 8415
3402 8418 3399 8419 3400 8422 3400 8424
3399 8426 3397 8426 3396 8429 3397 8434
3400 8439 3404 8441 3420 8426
TIME...MOT...LOC 0109Z 222DEG 11KT 3402 8429
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
291
WWUS52 KFFC 270136
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
936 PM EDT FRI JUN 26 2015
GAC117-121-270145-
/O.EXP.KFFC.SV.W.0222.000000T0000Z-150627T0145Z/
FORSYTH GA-FULTON GA-
936 PM EDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FORSYTH AND
NORTHEASTERN FULTON COUNTIES WILL EXPIRE AT 945 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PEACHTREE CITY.
LAT...LON 3410 8410 3407 8412 3406 8411 3403 8415
3402 8418 3399 8419 3400 8422 3400 8424
3399 8426 3397 8426 3396 8429 3397 8434
3400 8439 3404 8441 3420 8426
TIME...MOT...LOC 0131Z 222DEG 11KT 3402 8429
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 8:02 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 26, 8:02 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 802 PM EDT FRI JUN 26 2015 .UPDATE... HAVE UPDATED POPS TO REFLECT CURRENT RADAR TRENDS. HOWEVER...ADDITIONAL STORMS ARE POSSIBLE OVERNIGHT AS A COLD FRONT APPROACHES FROM THE NW. THE HI-RES MODELS ARE PRODUCING A COUPLE OF QUIET HOURS BEFORE THE FRONTAL CONVECTION ENCROACHES UPON THE NW CORNER OF THE CWFA. WILL ALSO TWEAK THE HOURLY TEMP AND DEWPOINT GRIDS. && .PREV DISCUSSION... /ISSUED 727 PM EDT FRI JUN 26 2015/ PREV DISCUSSION... /ISSUED 341 PM EDT FRI JUN 26 2015/ SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY EVENING. MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS ON SATURDAY. THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT. 39 LONG TERM /SUNDAY THROUGH FRIDAY/... EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY TO NEAR NORMAL MONDAY. WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT CHANCE TO LOW END CHANCE POPS OVERNIGHT. 01/31 AVIATION... 00Z UPDATE... THUNDERSTORMS WILL CONTINUE TO IMPACT ATL THROUGH 01Z. STORMS HAVE BEEN PRODUCING OCCASIONAL LIGHTNING STRIKES AND GUSTS TO AROUND 25KT. MID TO UPPER HIGH LEVEL CLOUDINESS IS LIKELY OVERNIGHT...BUT CIGS SHOULD REMAIN AOA 6KFT THROUGH 13Z. COLD FRONT/ASSOCIATED CONVECTION IMPACTS THE TERMINALS TOMORROW...WITH THE BEST CHANCES OF CONVECTION BETWEEN 16Z AND 22Z. //ATL CONFIDENCE...00Z UPDATE... MED CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 87 65 87 / 50 90 60 0 ATLANTA 72 85 65 85 / 60 90 50 0 BLAIRSVILLE 66 77 57 80 / 70 90 30 0 CARTERSVILLE 71 82 62 84 / 70 90 20 0 COLUMBUS 73 87 69 87 / 60 90 60 10 GAINESVILLE 71 83 63 84 / 50 90 50 0 MACON 73 89 68 88 / 50 90 60 10 ROME 72 83 62 85 / 80 80 20 0 PEACHTREE CITY 72 85 65 85 / 60 90 60 0 VIDALIA 74 90 72 89 / 50 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 16 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT FRI JUN 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT ACROSS NORTH GEORGIA WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS POSSIBLE. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA. THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY MORNING ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN DIAMETER IS ALSO POSSIBLE. THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 26, 8:21 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT FRI JUN 26 2015
GAZ013-014-021-022-270045-
DAWSON GA-PICKENS GA-CHEROKEE GA-FORSYTH GA-
821 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN DAWSON...PICKENS...CHEROKEE AND FORSYTH COUNTIES UNTIL 845 PM
EDT...
AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFFINGTON...OR NEAR CANTON...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS DAWSON...PICKENS...CHEROKEE AND FORSYTH COUNTIES THROUGH
845 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CANTON...BALL GROUND...NELSON...BUFFINGTON...FREE HOME...
LATHEMTOWN...HOLBROOK...UNION HILL...TATE...MARBLEHILL...MATT...
HIGHTOWER...DUCKTOWN...SILVER CITY...HOLLIS LATHEM RESERVOIR AND
REAVIS MOUNTAIN.
LAT...LON 3432 8406 3419 8430 3419 8433 3418 8434
3418 8435 3417 8436 3425 8451 3447 8438
TIME...MOT...LOC 0021Z 218DEG 18KT 3426 8440Local storm report, Jun 26, 8:47 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
847 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 2 S BETHLEHEM 34.87N 84.08W
06/26/2015 UNION GA EMERGENCY MNGR
THE UNION COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN NEAR HWY 515 AND HWY 325.
&&
EVENT NUMBER FFC1500460
JLFLocal storm report, Jun 26, 8:49 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 2 S BETHLEHEM 34.87N 84.08W
06/26/2015 UNION GA EMERGENCY MNGR
THE UNION COUNTY EMERGENCY MANAGER REPORTED ONE TREE
DOWN NEAR HWY 515 AND HWY 325.
&&
CORRECTED EVENT TIME
EVENT NUMBER FFC1500460
JLFLocal storm report, Jun 26, 8:50 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 2 WNW LOW GAP SHELTER 34.79N 83.85W
06/26/2015 UNION GA 911 CALL CENTER
THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN
ALONG CRAIG GAP ROAD AND PINE TOP ROAD.
&&
EVENT NUMBER FFC1500461
JLFLocal storm report, Jun 26, 8:52 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
852 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM TSTM WND DMG 1 SSW JACKSONVILLE 34.90N 83.87W
06/26/2015 UNION GA 911 CALL CENTER
THE UNION COUNTY 911 CENTER REPORTED ONE TREE DOWN ON
TRACK ROCK GAP ROAD AND PLOTT TOWN ROAD.
&&
EVENT NUMBER FFC1500462
JLFSpecial weather statement, Jun 26, 9:06 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
906 PM EDT FRI JUN 26 2015
GAZ022-033-034-270145-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-
906 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN NORTH FULTON...GWINNETT AND FORSYTH COUNTIES UNTIL 945 PM EDT...
AT 906 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROSWELL...OR 15 MILES EAST OF MARIETTA...
MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS NORTH FULTON...GWINNETT AND FORSYTH COUNTIES THROUGH 945
PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...SANDY SPRINGS...ROSWELL...JOHNS CREEK...ALPHARETTA...
MILTON...DULUTH...SUGAR HILL...SUWANEE...BUFORD...NORCROSS...BERKELEY
LAKE...DREW...BROOKWOOD...DUCKTOWN AND MECHANICSVILLE.
LAT...LON 3408 8399 3390 8424 3392 8426 3396 8427
3397 8434 3396 8435 3398 8438 3399 8438
3401 8440 3403 8440 3419 8429 3419 8426
3422 8426 3425 8424
TIME...MOT...LOC 0106Z 222DEG 11KT 3401 8429The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:21 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 26, 9:31 PM EDT | Special Weather Statement | FFC | Barrow, Jackson | 29 min |
| Jun 26, 9:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Jun 27, 12:49 PM EDT | Special Weather Statement | FFC | Crisp | 26 min |
| Jun 27, 1:39 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 36 min |
| Jun 27, 1:52 PM EDT | Special Weather Statement | FFC | Telfair | 23 min |
| Jun 27, 2:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jun 27, 2:18 PM EDT | Special Weather Statement | FFC | Telfair | 27 min |
| Jun 27, 3:07 PM EDT | Special Weather Statement | FFC | Madison | 23 min |
| Jun 27, 3:34 PM EDT | Special Weather Statement | FFC | Wilkes | 26 min |
| Jun 27, 3:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Jun 27, 3:50 PM EDT | Special Weather Statement | FFC | Hancock | 25 min |
| Jun 27, 3:54 PM EDT | Special Weather Statement | FFC | Putnam | 21 min |
| Jun 27, 3:59 PM EDT | Special Weather Statement | FFC | Wilkes | 16 min |
| Jun 27, 4:13 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jun 27, 4:16 PM EDT | Special Weather Statement | FFC | Warren | 29 min |
| Jun 27, 4:20 PM EDT | Special Weather Statement | FFC | Taliaferro | 10 min |
| Jun 27, 4:46 PM EDT | Special Weather Statement | FFC | Heard, Troup | 44 min |
| Jun 27, 4:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 27, 5:12 PM EDT | Special Weather Statement | FFC | Upson | 33 min |
| Jun 27, 5:21 PM EDT | Special Weather Statement | FFC | Talbot | 24 min |
| Jun 27, 5:26 PM EDT | Special Weather Statement | FFC | Coweta, Meriwether, Troup | 34 min |
| Jun 27, 5:29 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 31 min |
| Jun 27, 5:39 PM EDT | Special Weather Statement | FFC | Butts | 36 min |
| Jun 27, 5:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jun 27, 5:51 PM EDT | Special Weather Statement | FFC | Upson | 24 min |
| Jun 27, 5:58 PM EDT | Special Weather Statement | FFC | Clayton | 32 min |
| Jun 27, 6:05 PM EDT | Special Weather Statement | FFC | Jefferson | 25 min |
| Jun 27, 6:09 PM EDT | Special Weather Statement | FFC | Jones | 36 min |
| Jun 27, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Upson | 47 min |
| Jun 27, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Jones, Peach, Twiggs | 53 min |
| Jun 27, 6:54 PM EDT | Special Weather Statement | FFC | Baldwin | 36 min |
| Jun 27, 6:58 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 17 min |
| Jun 27, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Houston, Laurens, Twiggs, Wilkinson | 34 min |
| Jun 27, 7:28 PM EDT | Special Weather Statement | FFC | Glascock, Washington | 32 min |
| Jun 27, 7:30 PM EDT | Special Weather Statement | FFC | Peach | 30 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Johnson | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.